Resultats globals: 4 registres trobats en 0.02 segons.
Articles, 2 registres trobats
Contribucions a jornades i congressos, 2 registres trobats
Articles 2 registres trobats  
1.
10 p, 634.2 KB Families of completely transitive codes and distance transitive graphs / Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zinoviev, V. A. (Kharkevich Institute for Problems of Information Transmission)
In a previous work, the authors found new families of linear binary completely regular codes with the covering radius ρ = 3 and ρ = 4. In this paper, the automorphism groups of such codes are computed and it is proven that the codes are not only completely regular, but also completely transitive. [...]
2014 - 10.1016/j.disc.2014.02.008
Discrete Mathematics, Vol. 324 (June 2014) , p. 68-71  
2.
21 p, 3.7 MB Families of nested completely regular codes and distance-regular graphs / Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zinoviev, V. A. (Harkevich Institute for Problems of Information Transmission)
In this paper infinite families of linear binary nested completely regular codes are constructed. They have covering radius ρ equal to 3 or 4, and are 1/2 i th parts, for i ∈ {1, . . . , u} of binary (respectively, extended binary) Hamming codes of length n = 2 m − 1 (respectively, 2 m ), where m = 2u. [...]
2015 - 10.3934/amc.2015.9.233
Advances in mathematics of communications, Vol. 9 Issue 2 (May 2015) , p. 233-246  

Contribucions a jornades i congressos 2 registres trobats  
1.
6 p, 163.1 KB Completely regular codes with different parameters and the same intersection arrays / Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zinoviev, V. A. (Kharkevich Institute for Problems of Information Transmission)
We obtain several classes of completely regular codes with different parameters, but identical intersection array. Given a prime power q and any two natural numbers a, b, we construct completely transitive codes over different fields with covering radius ρ = min{a, b} and identical intersection array, specifically, we construct one code over Fqʳ for each divisor r of a or b. [...]
2016
International Workshop on Algebraic and Combinatorial Coding Theory. Albena, Bulgaria, 15th : 2016  
2.
6 p, 96.2 KB On nested completely regular codes and distance regular graphs / Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zinoviev, V. A. (Kharkevich Institute for Problems of Information Transmission)
Infinite families of linear binary nested completely regular codes with covering radius ρ equal to 3 and 4 are constructed. In the usual way, i. e. , as coset graphs, infinite families of embedded distance-regular coset graphs of diameter D = 3 or 4 are constructed. [...]
2014
International Workshop on Algebraic and Combinatorial Coding Theory. Svetlogorsk,Russia, 14th : 2014 : p. 85-90  

Vegeu també: autors amb noms similars
4 Zinoviev, V. A.
2 Zinoviev, Victor
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.